About this Journal Submit a Manuscript Table of Contents
Discrete Dynamics in Nature and Society
Volume 2014 (2014), Article ID 682769, 9 pages
http://dx.doi.org/10.1155/2014/682769
Research Article

Note on the Persistence of a Nonautonomous Lotka-Volterra Competitive System with Infinite Delay and Feedback Controls

1College of Zhicheng, Fuzhou University, Fuzhou, Fujian 350002, China
2Department of Science Research, Fuzhou Fujian Institute of Education, Fuzhou, Fujian 350001, China

Received 8 March 2014; Revised 15 May 2014; Accepted 20 May 2014; Published 24 July 2014

Academic Editor: Garyfalos Papashinopoulos

Copyright © 2014 Chunling Shi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. Ahmad, “On the nonautonomous Volterra-Lotka competition equations,” Proceedings of the American Mathematical Society, vol. 117, pp. 199–205, 1993. View at Publisher · View at Google Scholar
  2. F. Montes de Oca and M. L. Zeeman, “Extinction in nonautonomous competitive Lotka-Volterra systems,” Proceedings of the American Mathematical Society, vol. 124, no. 12, pp. 3677–3687, 1996. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  3. S. Ahmad and A. C. Lazer, “Average conditions for global asymptotic stability in a nonautonomous Lotka-Volterra system,” Nonlinear Analysis: Theory, Methods and Applications, vol. 40, no. 1–8, pp. 37–49, 2000. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  4. S. Ahmad and A. C. Lazer, “Average growth and extinction in a competitive Lotka-Volterra system,” Nonlinear Analysis: Theory, Methods & Applications, vol. 62, no. 3, pp. 545–557, 2005. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. J. D. Zhao and J. F. Jiang, “Average conditions for permanence and extinction in nonautonomous Lotka-Volterra system,” Journal of Mathematical Analysis and Applications, vol. 299, no. 2, pp. 663–675, 2004. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. F. Montes de Oca and M. Vivas, “Extinction in two dimensional Lotka-Volterra system with infinite delay,” Nonlinear Analysis: Real World Applications, vol. 7, no. 5, pp. 1042–1047, 2006. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. X. Z. He, “Almost periodic solutions of a competition system with dominated infinite delays,” The Tohoku Mathematical Journal, vol. 50, no. 1, pp. 71–89, 1998. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. R. Xu, M. A. J. Chaplain, and L. Chen, “Global asymptotic stability in n-species nonautonomous Lotka-Volterra competitive systems with infinite delays,” Applied Mathematics and Computation, vol. 130, no. 2-3, pp. 295–309, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  9. S. Ahmad and M. R. M. Rao, “Asymptotically periodic solutions of N-competing species problem with time delays,” Journal of Mathematical Analysis and Applications, vol. 186, no. 2, pp. 559–571, 1994. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. S. Ahmad and M. R. Mohana Rao, “Stability criteria for N-competing species problem with time delays,” Nonlinear World, vol. 1, no. 2, pp. 245–253, 1994. View at MathSciNet
  11. Z. Teng and Y. Yu, “Some new results of nonautonomous Lotka-Volterra competitive systems with delays,” Journal of Mathematical Analysis and Applications, vol. 241, no. 2, pp. 254–275, 2000. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  12. Z. D. Teng, “Permanence and stability of Lotka-Volterra type N-species competitive systems,” Acta Mathematica Sinica, vol. 45, no. 5, pp. 905–918, 2002 (Chinese). View at MathSciNet
  13. Z. Hou, “On permanence of all subsystems of competitive Lotka-Volterra systems with delays,” Nonlinear Analysis: Real World Applications, vol. 11, no. 5, pp. 4285–4301, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  14. Z. Hou, “Permanence and extinction in competitive Lotka-Volterra systems with delays,” Nonlinear Analysis. Real World Applications, vol. 12, no. 4, pp. 2130–2141, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  15. H. Hu, K. Wang, and D. Wu, “Permanence and global stabil ity for nonautonomous N-species Lotka-Volterra competitive system with impulses and infinite delays,” Journal of Mathematical Analysis and Applications, vol. 377, no. 1, pp. 145–160, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  16. Q. Wang, M. Ding, Z. Wang, and H. Zhang, “Existence and attractivity of a periodic solution for an N-species Gilpin-Ayala impulsive competition system,” Nonlinear Analysis. Real World Applications, vol. 11, no. 4, pp. 2675–2685, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  17. J. Yan, A. Zhao, and J. J. Nieto, “Existence and global attractivity of positive periodic solution of periodic single-species impulsive Lotka-Volterra systems,” Mathematical and Computer Modelling, vol. 40, no. 5-6, pp. 509–518, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  18. F. Chen, “Some new results on the permanence and extinction of nonautonomous Gilpin-Ayala type competition model with delays,” Nonlinear Analysis: Real World Applications, vol. 7, no. 5, pp. 1205–1222, 2006. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  19. F. Montes de Oca and L. Pérez, “Extinction in nonautonomous competitive Lotka-Volterra systems with infinite delay,” Nonlinear Analysis: Theory, Methods & Applications, vol. 75, no. 2, pp. 758–768, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  20. X. Yang, W. Wang, and J. Shen, “Permanence of a logistic type impulsive equation with infinite delay,” Applied Mathematics Letters, vol. 24, no. 4, pp. 420–427, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  21. F. Chen and C. Shi, “Dynamic behavior of a logistic type equation with infinite delay,” Acta Mathematicae Applicatae Sinica, vol. 22, no. 2, pp. 313–324, 2006. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  22. Y. Fan and L. Wang, “Global asymptotical stability of a logistic model with feedback control,” Nonlinear Analysis: Real World Applications, vol. 11, no. 4, pp. 2686–2697, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  23. C. Shi, Z. Li, and F. Chen, “Extinction in a nonautonomous Lotka-Volterra competitive system with infinite delay and feedback controls,” Nonlinear Analysis: Real World Applications, vol. 13, no. 5, pp. 2214–2226, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  24. F. Chen, “Global asymptotic stability in n-species non-autonomous Lotka-Volterra competitive systems with infinite delays and feedback control,” Applied Mathematics and Computation, vol. 170, no. 2, pp. 1452–1468, 2005. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  25. F. Chen, Z. Li, and Y. Huang, “Note on the permanence of a competitive system with infinite delay and feedback controls,” Nonlinear Analysis. Real World Applications, vol. 8, no. 2, pp. 680–687, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  26. H. Hu, Z. Teng, and S. Gao, “Extinction in nonautonomous Lotka-Volterra competitive system with pure-delays and feedback controls,” Nonlinear Analysis: Real World Applications, vol. 10, no. 4, pp. 2508–2520, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  27. H. Hu, Z. Teng, and H. Jiang, “On the permanence in non-autonomous Lotka-Volterra competitive system with pure-delays and feedback controls,” Nonlinear Analysis: Real World Applications, vol. 10, no. 3, pp. 1803–1815, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  28. L. Nie, J. Peng, and Z. Teng, “Permanence and stability in multi-species non-autonomous Lotka-Volterra competitive systems with delays and feedback controls,” Mathematical and Computer Modelling, vol. 49, no. 1-2, pp. 295–306, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  29. M. Fan, K. Wang, P. J. Y. Wong, and R. P. Agarwal, “Periodicity and stability in periodic n-species Lotka-Volterra competition system with feedback controls and deviating arguments,” Acta Mathematica Sinica (English Series), vol. 19, no. 4, pp. 801–822, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  30. H. Hu, Z. Teng, and H. Jiang, “Permanence of the nonautonomous competitive systems with infinite delay and feedback controls,” Nonlinear Analysis: Real World Applications, vol. 10, no. 4, pp. 2420–2433, 2009. View at Publisher · View at Google Scholar